MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ 1.2 ML
Model Number 40083
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Contact Dermatitis (4546)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, a patient received 1.2 cc of revanesse versa+ into her lips and marionette lines.Topical anesthetic was applied, before the injection, to these same areas.There is no history of what post procedure products were being applied to the areas.There were no concerns or adverse events at the time of injection.Five weeks later the patient notified the injector that two days after the injections she experienced "irritated flaky skin" over her marionette lines.There was no reaction on the lips.The patient was seen at a walk-in-clinic and treated with steroids.It was not reported if this was oral or topical steroids.No clinic diagnosis was provided.There was no history of nodules or vascular compromise.After the steroid treatment was completed the flaky skin reoccurred, so the injecting physician dissolved the product in the marionettes with hylenex.My clinical opinion is that this case represents a contact dermatitis or perioral dermatitis.These are usually caused by products applied to the skin.The fact that there were no inflammatory nodules or skin reactions on the lips makes it less likely that the ha filler was the source of the patient's flaky skin.Internal report number: (b)(4).

Brand Name
REVANESSE VERSA+ 1.2 ML
Common Device Name
REVANESSE VERSA+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n.
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key20523374
Report Number3004423487-2024-00022
Device Sequence Number18418353
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model Number40083
Device Lot Number22F065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite